Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pimple outbreak on face, hair thinning, hormonal imbalance. Can althea medication help?

hello doctor, I have too much very big pimples beakout on my face. I know its all because of hormonal imbalance since i have experiencing all the effcts of it on my body like thinning hair and big acne . Can althea help to regulate my hormone and it can help to lesen the breakout on my face? if yes, can i start this pills on my 3rd or 5th day, because i already have my 3rd day of period tomorrow and planning to take it as soon as possible due to acne.Please help. Thanks so much.
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi there.. thanks for posting on HCM
Althea pills are the oral contraceptive pills which is also used to treat hormonal acne. It will help to bring hormonal balance back. you can take it as per ur doctors advise. watch for side effects like weight gain, breast tenderness.
Best wishes
dr shilpa bhat
Consultant dermatologist and medical cosmetologist.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor